Irreducible Harish-Chandra modules over extended Witt algebras

Xiangqian Guo Department of Mathematics, Zhengzhou University Genqiang Liu College of Mathematics and Information Science, Henan University Kaiming Zhao Department of Mathematics, Wilfrid Laurier University

Rings and Algebras mathscidoc:1701.31003

Arkiv for Matematik, 52, (1), 99-112, 2012.5
Let$d$be a positive integer, $A={\mathbb{C}} [t_{1}^{\pm1},\ldots ,t_{d}^{\pm1}]$ be the Laurent polynomial algebra, and $W=\operatorname{Der} (A)$ be the derivation Lie algebra of$A$. Then we have the semidirect product Lie algebra$W$⋉$A$which we call the extended Witt algebra of rank$d$. In this paper, we classify all irreducible Harish-Chandra modules over$W$⋉$A$with nontrivial action of$A$.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:36 uploaded by arkivadmin ] [ 687 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{xiangqian2012irreducible,
  title={Irreducible Harish-Chandra modules over extended Witt algebras},
  author={Xiangqian Guo, Genqiang Liu, and Kaiming Zhao},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203636506217052},
  booktitle={Arkiv for Matematik},
  volume={52},
  number={1},
  pages={99-112},
  year={2012},
}
Xiangqian Guo, Genqiang Liu, and Kaiming Zhao. Irreducible Harish-Chandra modules over extended Witt algebras. 2012. Vol. 52. In Arkiv for Matematik. pp.99-112. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203636506217052.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved